Per citar aquest document:
Scopus: 4 cites, Web of Science: 3 cites,
Averaging theory for discontinuous piecewise differential systems
Llibre, Jaume
Mereu, Ana Cristina
Novaes, Douglas D.

Data: 2015
Resum: We develop the averaging theory of first and second order for studying the periodic solutions of discontinuous piecewise differential systems in arbitrary dimension and with an arbitrary number of systems with the minimal conditions of differentiability. We also provide two applications.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Discontinuous differential systems ; Nonsmooth dynamical system ; periodic solutions
Publicat a: Journal of Differential Equations, Vol. 258 (2015) , p. 4007-4032

DOI: 10.1016/j.jde.2015.01.022

21 p, 834.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04

   Favorit i Compartir